Admissible operations on sample spaces over the free orthogonality monoid
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 319-324
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_319_324,
author = {Robert J. Weaver},
title = {Admissible operations on sample spaces over the free orthogonality monoid},
journal = {Colloquium Mathematicum},
pages = {319--324},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-319-324},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-319-324/}
}
TY - JOUR AU - Robert J. Weaver TI - Admissible operations on sample spaces over the free orthogonality monoid JO - Colloquium Mathematicum PY - 1972 SP - 319 EP - 324 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-319-324/ DO - 10.4064/cm-25-2-319-324 LA - en ID - 10_4064_cm_25_2_319_324 ER -
Robert J. Weaver. Admissible operations on sample spaces over the free orthogonality monoid. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 319-324. doi: 10.4064/cm-25-2-319-324
Cité par Sources :